MAUDE Adverse Event Report: COVIDIEN MAGELLAN 3ML SFTY COMBO 25X1; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN MAGELLAN 3ML SFTY COMBO 25X1; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881833510
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that they attempted to tighten the needle tip to the syringe body.The needle tip wouldn't seat and the luer lock would not tighten.There was no patient injury.

Brand Name
MAGELLAN 3ML SFTY COMBO 25X1
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key11164545
Report Number1017768-2021-00895
Device Sequence Number3920695
Product Code FMI
UDI-Device Identifier10884521005839
UDI-Public10884521005839
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/31/2022
Device Model Number8881833510
Device Catalogue Number8881833510
Device Lot Number724237
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date01/13/2021
Patient Sequence Number1